# SDR ASAA2019022828393

- Difficulty date: February 28, 2019
- Submitted: March 5, 2019
- Operation: Air carrier
- Aircraft: N483AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36350
- Aircraft time: 14,170 hours, 4,665 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989083
- Part serial: 8457
- Condition: Failed
- Location: Ac Bay
- Part time: 50,132 hours, 15,953 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATES ON RECALL WILL RESET. GROUNDED - YES. REMOVED AND REPLACED R/H TCV REF AMM 21-51-10 OPS TEST AND LEAK CHECK GOOD.
